# SDR 2022F00088

- Difficulty date: October 13, 2021
- Submitted: February 11, 2022
- Operation: General aviation
- Aircraft: N742AM
- Make and model: Bell 407
- Aircraft serial: 54911
- Aircraft time: 19 hours
- System (JASC): 3443 · Doppler System
- Part: Webbing
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: AA
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

DURING INSTALLATION OF THE DOPPLER MODULE ONE OF THE MOUNTING HOLES WAS MIS-LOCATED DAMAGING THE WEB STRUCTURE AT RBL 15 AND STA 168.5.  THE HOLE IS OUT OF ROUND AND MEASURES .22" IN LENGTH MAX.  REPAIR WAS ACCOMPLISHED PER UR REPAIR PROCEDURE R00701 REV IR.  INSTALLED DOUBLER ON BOTTOM SIDE OF WEB.
